# SDR LR7A2010102500078

- Difficulty date: October 17, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 57,724 hours, 27,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK PER JOB CARD HB3200, FOUND RT MLG WHEEL WELL PANEL CORRODED AT FS 557, WL 206, RBL 61.  REPAIRED IAW LAC MEA 382-53-10-050.
